# SDR SWAA2021100518395

- Difficulty date: September 15, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 58,530 hours, 28,804 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STAB L/E ACCESS PANEL RIB 4 HAS A CRACK. ; / [01] REMOVED CRACKED RIB P/N 186A1304-1 PER B737-700 SRM 51-40-02-0G-0.; [02] VERIFIED RIB REMOVAL; [03] LOCATED AND DRILLED NEW RIB P/N 186A1304-1 PER B737-700 SRM 51-10-02-0G-0.; [04] VERIFIED DRILLING; [05] OK TO INSTALL NEW RIB.; [06] INSTALLED NEW RIB AT LH HORIZONTAL STA L/E PANEL AS PER B737-700 SRM 51-40-02-0G-0; [07] VERIFIED STEP # 6.
